MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CT; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CT; SUTURE, SURGICAL, ABSORBABLE
Model Number Z358T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what tissue was being approximated or sutured when it broke? what was used to complete the procedure? did the patient experience any adverse consequences due to this issue? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent a urological procedure on (b)(6) 2020 and suture was used.During the procedure, the suture is easily broken when tying a knot.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDSII VIO 36IN 0 S/A CT
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11779655
Report Number2210968-2021-04214
Device Sequence Number3946258
Product Code NEW
UDI-Device Identifier10705031060760
UDI-Public10705031060760
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberZ358T
Device Catalogue NumberZ358T
Device Lot NumberPJ5372
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1